MAUDE Adverse Event Report: INTUITIVE SURGICAL, INC daVinci Xi; SURGEON SIDE CONSOLE, SMART PEDALS

INTUITIVE SURGICAL, INC daVinci Xi; SURGEON SIDE CONSOLE, SMART PEDALS
Model Number 380677-17
Medical Device Problem Code Visual Prompts will not Clear (2281)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/14/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that prior to start- pre anesthesia in a da vinci-assisted surgical procedure, no ports placed, the customer identified multiple non- recoverable error messages/ faults on the system while starting the system.The customer rebooted the system using a hard power cycle and swapped and cleaned the blue fiber cable (bfc) but issue did not resolved.The customer decided to proceed laparoscopically without contacting the technical support engineer (tse).Tse contacted customer after the procedure was completed and asked to perform another power cycle, but the issue persisted.Tse checked system logs and confirmed error message/ fault pointing towards personality module surgeon console (pmsc) of the surgeon side console (ssc).
 
Additional Manufacturer Narrative
An intuitive field service engineer (fse) was dispatched to the customer site to further investigate the reported event.Based on the field evaluation, the fse replaced personality module surgeon console (pmsc) in the surgeon side console (ssc).The system was tested and verified as ready for use.Intuitive surgical inc., (isi) did not received the product for failure analysis evaluation.

Brand Name
daVinci Xi
Common Device Name
SURGEON SIDE CONSOLE, SMART PEDALS
Manufacturer (Section D)
INTUITIVE SURGICAL, INC
3410 central expressway
santa clara CA 95051
Manufacturer (Section G)
INTUITIVE SURGICAL, INC
3410 central expressway
santa clara CA 95051
Manufacturer Contact
izabel nielson
3410 central expressway
santa clara, CA 95051
+1(408)523-2100
MDR Report Key50189556
Report Number2955842-2026-35146
Device Sequence Number6110927
Product Code NAY
UDI-Device Identifier00886874110744
UDI-Public(01)00886874110744
Combination Product (Y/N)N
Initial Reporter CountryIT
PMA/510(K) Number
K131861
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional
Initial Reporter Occupation Other Health Care Professional
Remedial Action Other
Type of Report Initial
Report Date (Section B) 08/09/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number380677-17
Device Catalogue Number380677
Device Lot NumberN/A
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Initial Date Received by Manufacturer 07/14/2026
Initial Report FDA Received Date08/10/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured05/29/2019
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
da Vinci Instruments and Accessories.
Patient SexFemale